# SDR HEEA979095

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Condition: Intermittent
- Location: Cockpit Vhf
- Component: KTR905
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER INTERMITTENT OPERATION. SENT TO ALLIED SIGNAL AVIONICS FOR INSPECTION AND REPAIR.
